# SDR 95ZZZM652

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19016
- Make and model: Beech 1900C
- Aircraft serial: UC22
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE, LANDING GEAR WOULD NOT EXTEND, AFTER SEVERAL TRIES GEAR CAME DOWN ON ITS OWN WITH HANDLE IN DOWN POSITION. AIRCRAFT FERRIED TO GSO.  REMOVED AND REPLACED LANDING GEAR RELAY.  (M)
